# SDR SWIA202053870

- Difficulty date: September 22, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3220017
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00 IS CORRODED ON THE FORWARD SIDE ON THE FRAME DOUBLER BETWEEN STR 26 AND STR 27 AND ON THE AFT SIDE ON THE FRAME DOUBLER.  C-CHECK RO 11/11/2020.  REMOVED UNSERVICEABLE FS 409.00 FRAME DOUBLER BETWEEN STR 26 AND STR 27 AND AFT SIDE ANGLE ON THE FRAME DOUBLER AND INSTALLED SERVICEABLE FS 409.00 FRAME DOUBLER BETWEEN STR 26 AND STR 27 AND AFT SIDE ANGLE ON THE FRAME DOUBLER, IAW CRJ-200 SRM.  PRESSURIZATION LEAK CHECKS GOOD, REFERENCE CONTINUATION FOR WORK PERFORMED.  COMPLETED SKYWEST TASK CARD AND ATTACHED COMPLETED SKYWEST FORM 337.  NO WEIGHT CHANGE.
